# SDR GTIA2017051901918

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: N6345
- Aircraft time: 10,059 hours, 4,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE PRESSURE BELOW SERVICABLE LIMITS.  R & R THE DOOR SLIDE IAW AMM 25-62-44. ALL OPS CHECKED GOOD
